MathSciNet Relay Station
MathSciNet bibliographic data
MR3021606 93D20 (34K20 34K34 93C30)
Zhao, Xudong; Zhang, Lixian; Shi, Peng Stability of a class of switched positive linear time-delay systems. Internat. J. Robust Nonlinear Control 23 (2013), no. 5, 578–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement